# SDR ASOA201201675

- Difficulty date: May 22, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 28,707 hours, 25,230 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CAN NOT BE OPENED FROM OUTSIDE ACFT.  TROUBLESHOT SERVICE DOOR, LUBE OUTER HANDLE.  DOOR OPS CHECKED OK IAW AMM 52-40-00.
